# SDR SWIA201439362

- Difficulty date: September 13, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE CENTER L/E IS CHAFED.   REPAIRED LT INBD FLAP, CENTER FLAP VANE L/E IAW REO AND FOUND TO BE WITHIN LIMITS.
